Stability of perturbed linear distributed parameter systems

L. Pandolfi, H. Zwart

    Research output: Contribution to journalArticleAcademicpeer-review

    10 Citations (Scopus)
    138 Downloads (Pure)


    We present an estimate for a class of unbounded perturbations of the generator of an exponentially stable semigroup. When this estimate is satisfied then the perturbed operator still generates an exponentially stable semigroup. For generators of holomorhic semigroups the class of allowed perturbations contains unbounded operators of the form HA¿, with . The estimate is given in terms of the norm of the solution of the Lyapunov equation which corresponds to the unperturbed system.
    Original languageEnglish
    Pages (from-to)257-264
    Number of pages8
    JournalSystems and control letters
    Issue number4
    Publication statusPublished - 1991


    Dive into the research topics of 'Stability of perturbed linear distributed parameter systems'. Together they form a unique fingerprint.

    Cite this